File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Rigidity of holomorphic self-mappings and the automorphism groups of hyperbolic Stein spaces

TitleRigidity of holomorphic self-mappings and the automorphism groups of hyperbolic Stein spaces
Authors
Issue Date1984
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00208/index.htm
Citation
Mathematische Annalen, 1984, v. 266 n. 4, p. 433-447 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/156110
ISSN
2015 Impact Factor: 1.366
2015 SCImago Journal Rankings: 3.112
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorMok, Nen_US
dc.date.accessioned2012-08-08T08:40:26Z-
dc.date.available2012-08-08T08:40:26Z-
dc.date.issued1984en_US
dc.identifier.citationMathematische Annalen, 1984, v. 266 n. 4, p. 433-447en_US
dc.identifier.issn0025-5831en_US
dc.identifier.urihttp://hdl.handle.net/10722/156110-
dc.languageengen_US
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00208/index.htmen_US
dc.relation.ispartofMathematische Annalenen_US
dc.titleRigidity of holomorphic self-mappings and the automorphism groups of hyperbolic Stein spacesen_US
dc.typeArticleen_US
dc.identifier.emailMok, N:nmok@hkucc.hku.hken_US
dc.identifier.authorityMok, N=rp00763en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF01458538en_US
dc.identifier.scopuseid_2-s2.0-0041088278en_US
dc.identifier.volume266en_US
dc.identifier.issue4en_US
dc.identifier.spage433en_US
dc.identifier.epage447en_US
dc.identifier.isiWOS:A1984SL44800003-
dc.publisher.placeGermanyen_US
dc.identifier.scopusauthoridMok, N=7004348032en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats